Welcome to Inkbunny...
Allowed ratings
To view member-only content, create an account. ( Hide )
ProfessorBob

Hey, Somebody Drew Me! - Plus Update

First off, the artist here
Xanthe
Xanthe
did a nice, free sketch of me, over on FA! Send him some kudos if you like his Sergals! :D

https://www.furaffinity.net/view/7813695/

Well now...

The new 'Kayla' has been posted. It only took re-writing the first part of the story five times, many months, and my entire vacation from work. I've been writing for so long, it's become all too easy to write really damned long stories. Roughly 50,500 words, and it's only half the actual story as a whole, because I've been forced to split it into two parts! I've either done something good, or everyone is going to be upset with me, doing such a long lead-up and character delving tale.

In other news - say, you remember my blood pressure meds? The Lisinopril? My 'doc and I have come to ditch them in favor of a different drug called Carvedilol; otherwise known in most places as Coreg. It's an alpha, beta one, and beta two blocker. I was nervous at first, considering I was going from an ACE inhibitor to an all-round blocker, but I have had some fine results with the med so far, now that I am used to it. Unlike Lisinopril, it can even drop my heart rate! So now I can be active normally, rate around 100, and have a resting rate in the 60's. It's been nice.
Viewed: 92 times
Added: 7 years, 3 months ago
 
NinkT
7 years, 3 months ago
You know my father has been on some pretty bad blood pressure meds for some time.  He hasn't been able to sleep in years.  Do you think your new med might be able to help him with that/ have your previous meds kept you from sleeping?  And congrats on the gift commish it looks great!  Glad your new meds are working so well for you :)  im going to start the new Kayla Sunday after work provided I don't need to work late.  Looking forward to it.
ProfessorBob
7 years, 3 months ago
Actually, yes, some sleep disturbances were what prompted the termination of the Lisinopril. It can cause insomnia and fatigue, which I were experiencing during my long hiatus from being active and useful. If he is taking any kind of ACE inhibitor, like Lisinopril, he could always see if he could try taking something else with his doctor.

Do hope you like the new 'Kayla'! It was hard, writing such a quieter tale... but I had quite a few things to bring up and resolve, changing the story's mood, before I started to delve as deep as this rabbit hole will let me.
NinkT
7 years, 2 months ago
Thank you.  I mentioned that to my father and he setup an appointment with his doctor.  I'm a little concerned that the drugs he's taken may have left a permanent lingering sleep disorder.  But these sound much better and I'm feeling optimistic.  So thanks again.  

As for Kayla, I'll comment there shortly.  I needed a whee bit more time to read it.  ^^
ProfessorBob
7 years, 2 months ago
If he was taking Lisinopril like I was, my side-effects and sleep disturbances stopped after just one day of not taking my medication. That next day I was full of energy, and particularly peppy. Comparitively, I am very impressed with the Carvedilol, though I must say that it takes the body some time to get used to it. I felt kind of weird those first few days, and my heart didn't seem to know what to do with itself, but once that passed I started feeling just fine. Past few days my blood pressure has normalized too, with a seemingly consistant average of about 130 over 75; sometimes a little higher or lower, depending on the situation, or when I took my pill. Blood pressure effects aren't instant with Carvedilol, and does take almost two weeks to kick into full effect.

The major difference is the basic fact that Carvedilol is twice a day, when Lisinopril was just once. Completely worth it I think.
New Comment:
Move reply box to top
Log in or create an account to comment.